Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hand vibrations after heart attack - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Heart Attack
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   hi
Doctor :   pl proceed wd ur probs?
User :   i want to ask the problm related to my father
User :   his age is around 62
Doctor :   k
User :   and thr is vibration in his hands
User :   he got heart attack also 4 yrs ago
User :   now he fine
Doctor :   k
Doctor :   Have you had any similar problems in the past?
Doctor :   Have you taken any medicines or had any consultation with a Doctor?
User :   can u plz plz tell me the cure of their vibrated hand
User :   no
User :   no
Doctor :   well it requires complete check up
User :   then suggest me for this
Doctor :   like blood & urine examination & thorough medical exam
User :   is thr any High BP prblm
Doctor :   Please get the physical examination done by the doctor and know his provisional diagnosis and get back to us on chat so that we can assist you better. I say this in the best interests of you.
User :   k, thnx to suggest to me
Doctor :   any thing else u want to know
User :   no thnx, wiil get back to u after chk up
Doctor :   Thanks for consulting Healthcaremagic. Bye for now. Please refer your friends to our service.
User :   ya sure
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor